MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG RT MD SIZE 4 PMA; KNEE PROSTHESIS

BIOMET UK LTD. OXF ANAT BRG RT MD SIZE 4 PMA; KNEE PROSTHESIS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: item name# oxf uni tib tray sz c rm pma; item# 154723; lot# 679330.Item name# oxf twin-peg cmntd fem md pma; item# 161469; lot# 202990.Item name# unknown cement; item# unknown; lot# unknown.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent to revision surgery due to unknown reason.Approximately 4 years and 8 months post-implantation.Attempts have been made and all additional information received has been included in this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Review of the complaint histories identified additional similar complaints for the reported items and no additional similar complaints for the reported part and lot combinations.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OXF ANAT BRG RT MD SIZE 4 PMA
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key20178820
Report Number3002806535-2024-00371
Device Sequence Number12827252
Product Code NRA
UDI-Device Identifier05019279786220
UDI-Public(01)05019279786220(17)230326(10)369140
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/26/2023
Device Model NumberN/A
Device Catalogue Number159576
Device Lot Number369140
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2024
Supplement Date Received by Manufacturer09/19/2024
Initial Report FDA Received Date09/10/2024
Supplement Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age53 YR
Patient SexFemale
Patient Weight138 KG